AnonymousJune 20, 1998 at 6:44 pmPost count: 93172
Never had a problem with fish. I eat a lot of fresh fish – salmon, tuna, swordfish.AnonymousJune 20, 1998 at 10:32 pmPost count: 93172
Two days ago, I ate fish for supper, and shortly experienced palpitations which lasted two days. That was the first time in more than a month. Any of you had a similar experience [while on PTU or after RAI] with the palpitations after eating fish??? It ruined my weekend plans! Hope to hear from you all. Thanks.
And thanks to Jan for the list of food. I am not yet on any thyroid replacements, but will keep them in my hypo-to-be file.AnonymousJune 22, 1998 at 1:28 amPost count: 93172
Last Christmas I had what I now refer to as “the shrimp incident.” I have not had RAI and am on PTU. I ate, well, A WHOLE LOT of shrimp and boy did my body react! The heart palpitations lasted for about 2 days, and at one point I could actually feel my thyroid gland swelling up. You could actually see the outline of it on my neck. That also lasted about 2 days. It was STRANGE!
CindyAnonymousJuly 6, 1998 at 10:21 pmPost count: 93172
I’m curious – are heart palpitations usually a benign symptom of Graves? Mine have been controlled with beta blockers for about 8 months, but I am now experiencing a lot more of them. I don’t notice any particular breathlessness or anything – it’s just rather disconcerting. Does anyone else have episodic bouts of palpitations, and have you found anything that helps you (short of taking more medication)?AnonymousJuly 7, 1998 at 7:18 amPost count: 93172
I think you ought to call your doctor if you are experiencing increased levels of palpitations. First off, I don’t consider the palpitations a “benign” symptom of Graves’, because what they are showing is that our hearts are being adversely affected by the hormone levels. The palpitation itself may be “benign” but the problem potentially causing it definitely is NOT benign, so we have to pay attention to it. Check with your doctor for the best possible answer.
Wishing you good luck and good health,
Bobbi — Bobbi1436@AOL.comAnonymousJuly 8, 1998 at 10:21 pmPost count: 93172
Dear Grave’s co-sufferer’s
My head is so full i cannot stand it.
I ws just diagnosed with Grave’s diseas about a week ago but today i did RAI.
I am having soooo many palpitations and headhaches, i am already on 25 mg of Attenelol twice a day and it is not really helping, it does help but just for a short time.
Do any of you have any suggestions ?
Thank you in advance
- You must be logged in to reply to this topic.